# SDR IPXA2020060556126

- Difficulty date: May 20, 2020
- Submitted: June 5, 2020
- Operation: Air carrier
- Aircraft: N137UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0820
- Aircraft time: 21,525 hours, 13,287 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A538200920000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE A300 MCD SUPPORT FLOOR STRUCTURE CRACKED BETWEEN -Y450 AND -Y953 CROSS BEAM 50.  INSTALLED NEW CORROSION IAW EO A300-5310-75878-B.
